MathSciNet Relay Station
MathSciNet bibliographic data
MR937957 60F99 (28D20 54H20 58F11 58F15)
Guivarc'h, Y.; Hardy, J. Théorèmes limites pour une classe de chaînes de Markov et applications aux difféomorphismes d'Anosov. (French) [Limit theorems for a class of Markov chains and applications to Anosov diffeomorphisms] Ann. Inst. H. Poincaré Probab. Statist. 24 (1988), no. 1, 73–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement